| Model Number |
1012535-40 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to use of the 7 x 40 mm abs pro vascular self expanding stent system (sess), the stent was noted to exposed and not flowered.Therefore, the sess was not used in the procedure.Another same size abs pro stent was used to continue the procedure.There was no patient involvement and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during unpackaging/removal from the tray and/or prior to use inadvertent mishandling resulted in causing the stent to slightly pull out of the sheath resulting in the reported premature activation.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.